# SDR REXA2014020400179

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 29,173 hours, 26,691 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SEAL TORN.  R & R RT EMERGENCY EXIT SEAL IAW CRJ 200 AMM.  OPERATIONS CHECK TO 409D WO 54226-10-0000-0001.
